| Catalog Number |
1400350-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined that the reported balloon rupture appears to be related to operational context.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure as to treat a heavily calcified, mildly tortuous proximal left anterior descending artery that is 75% stenosed.The 3.5x12mm nc trek neo balloon dilatation catheter (bdc) ruptured at 10 atmospheres during the first inflation.The device was checked outside the anatomy, it was unable to apply pressure with indeflator.Another balloon was used to successfully complete the procedure.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.